|HIV Pep and milk products
Oct 28, 2013
Im currently on pep (truvada and kaledra). Is it ok to eat or drink milkproducts while on pep?Whats the deal about it?
| Response from Dr. Young
Hello and thanks for posting.
Yes, it's entirely ok to eat/drink dairy products with your HIV PEP medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Performing Oral Sex Worried I Have
- Sore On Tongue After Masturbation Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
- Can A Blood Test Tell You If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.